Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Open leaves in closed 3-manifolds


Authors: John Cantwell and Lawrence Conlon
Journal: Bull. Amer. Math. Soc. 82 (1976), 256-258
MSC (1970): Primary 57D30; Secondary 57A05, 57A10
DOI: https://doi.org/10.1090/S0002-9904-1976-14012-8
MathSciNet review: 0405451
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors and L. Sario, Riemann surfaces. Chap. I. Section 6, Princeton Math. Ser., no. 26, Princeton Univ. Press, Princeton, N. J., 1960. MR 22 #5729. MR 114911
  • 2. S. E. Goodman, Closed leaves in foliated 3-manifolds, Proc. Nat. Acad. Sci. U.S.A. 71 (1974), 4414-4415. MR 50 #3243. MR 350751
  • 3. S. E. Goodman, Closed leaves in foliations of codimension one, Comment Math. Helv. (to appear). MR 423371
  • 4. B. Kerékjártó, Vorlesungen über Topologie. I, Springer, Berlin, 1923.
  • 5. N. Kopell, Commuting diffeomorphisms, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc. Providence, R. I., 1970, pp. 165-184. MR 42 #5285. MR 270396
  • 6. T. Nishimori, Isolated ends of open leaves of codimension-one foliations, Quart. J. Math. Oxford (3) 26 (1975), 159-167. MR 377927
  • 7. J. Plante, Foliations with measure preserving holonomy, Ann. of Math, (to appear). MR 391125
  • 8. I. Richards, On the classification of noncompact surfaces, Trans. Amer. Math. Soc. 106 (1963), 259-269. MR 26 #746. MR 143186
  • 9. J. Sondow, When is a manifold a leaf of some foliation? Bull. Amer. Math. Soc. 81 (1975), 622-624. MR 365591
  • 10. W. Thurston, A local construction of foliations for three-manifolds, Proc. Sympos. Pure Math., vol. 27, Amer. Math. Soc., Providence, R. I., 1975, pp. 315-319. MR 380828
  • 11. J. W. Wood, Foliations on 3-manifolds, Ann. of Math. (2) 89 (1969), 336-358. MR 40 #2123. MR 248873

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D30, 57A05, 57A10

Retrieve articles in all journals with MSC (1970): 57D30, 57A05, 57A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14012-8

American Mathematical Society